# SDR USAASB99067

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE LEFT EXTERIOR OVERWING EXIT LIGHT ON THE FUSELAGE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK. OPERATIONAL CHECK GOOD.  (M)
